Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Menstrual cycle. Bleeding from rectum, bloody stool. Is this serious?

hello,when i am having my menstrual cycle it comes out my rectum as well as vagina and i do have a mass.have been to GI for bloody stool and they said i do have some hemroids in rectum.put me on zantac and scheduled me for upper and lower scope next mont.have appointment with ob/gyn monday. I am so scared that this is something very serious that i cannot sleep at night any advice ?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM, I am Dr. Das

Yes, your description really sounds that this lesion can be a hemorrhoid.

It is a benign condition. It does not lead to any malignancy or other things.

The mainstay of treatment in this condition is surgical intervention. It is very simple operation.

So, do not worry, just keep following up with your treating doctor.

Answered: Mon, 11 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor